A Tauberian theorem for the weighted mean method of improper integrals of fuzzy-number-valued functions


ONDER Z., ÇANAK İ.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.33, no.1, pp.293-303, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.3233/jifs-161596
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.293-303

Abstract

Let 0 not equal p(x) be a nondecreasing real valued function on [0,infinity) such that p(0) = 0 and